Korean Circ J.  1997 Jul;27(7):780-786. 10.4070/kcj.1997.27.7.780.

A Case of Aconite Intoxication and Recurrent Ventricular Arrhythmia without Apparent Myocardial Damage after 20,680 Joules DC Shock

Abstract

The aconite root has been used in oriental medicine to improve metabolism of debilitated patient and to cure acute dysuria, cardiac weakness, gout, neuralgias and rheumatism. The crude drug "bu-shi" or "cho-oh", which is obtained from the Aconitum roots, contains the potent poisons aconitine, mesaconitine, jesaconitine, and hypaconitine, which are C

Keyword

Aconie; Ventricular tachyarrhythmia; DC shock; Myocardial damage

MeSH Terms

Aconitine
Aconitum*
Adult
Alkaloids
Animal Experimentation
Arrhythmias, Cardiac*
Dizziness
Dysuria
Gout
Hemodynamics
Humans
Medicine, East Asian Traditional
Metabolism
Nausea
Neuralgia
Poisons
Rheumatic Diseases
Shock*
Tachycardia
Tachycardia, Ventricular
Torsades de Pointes
Ventricular Fibrillation
Vomiting
Aconitine
Alkaloids
Poisons
Full Text Links
  • KCJ
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error